# SDR ASAA2014100909333

- Difficulty date: October 9, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 14,595 hours, 4,293 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143A9403186
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT FWD FRAME STRAP CRACKED AND DAMAGED ABOVE LIGHT SWITCH.  ACFT GROUNDED.  REMOVED EDGE DAMAGE FROM FAILSAFE STRAP AND FOUND WITHIN ALLOWABLE LIMITS  IAW SRM 53-30-15-1A-1, FIG 103, DETAIL I.  ORIGINAL STRAP WITH  IS 1.5" WIDTH REMOVED IS 0.1 IN., ALODINED IAW SRM 51-20-01.  PRIMED IAW SOPM 20-41-02. R & R PANEL 122BW PN  143A9403U186 IAW AMM 25-52-06 AND SRM 51-10-02 .
